# SDR ASAA2015102913558

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,957 hours, 9,130 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT WAS MISSING.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE SATCOM LOCK-UP AND SATCOM WAS RESTORED.  REF FIM 23-15, TASK 801, VERIFIED SATCOM PROMPT IN VIEW ON MENU PAGE.  OPS NORMAL.
